| Model Number |
CQ7578 |
| Medical Device Problem Codes |
Material Frayed (1262); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is return for the one complaint.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7578.Pta balloon dilatation catheter allegedly experienced a material rupture.This report was received from a single source.This event did involve patient with no reported patient injury.Age, weight, and gender were not provided for the patient.
Additional Manufacturer Narrative
H10:for the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The investigation is confirmed for fiber disturbance and frayed fibers and was also confirmed for a longitudinal rupture.A root cause has not been determined.The device is labeled for single use.H11: h6 (results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description